# SDR SWAA2020070796851

- Difficulty date: June 28, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1675 DID NOT ULLUMINATE.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY (M1675) IAW AMM 33-51-06-960-805,  REPLACED THE LAMP AT THE ESCAPE SLIDE LIGHT.  PERFORMED A GOOD TEST.
